# SDR USAA2012122700003

- Difficulty date: November 28, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 28,475 hours, 21,861 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON RUDDER HINGE BEARING NR 1 AT VERTICAL STABILIZER STA 78 RIB 2.  REPLACED RUDDER HINGE ARM FITTING NR 1 AT VERTICAL STABILIZER STA 78 RIB 2 IAW A319 AMM 55-36-41 & SRM 51-42-11.
